# SDR SCNA98098

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT COULD NOT CONTROL THE CABIN PRESSURIZATION IN ANY MODE.  PERFORMED AN OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM PER 3600 PAGE 501 AND OPERATIONALLY CHECKS NORMAL.
